Advertisement

Siberian Mathematical Journal

, Volume 44, Issue 5, pp 869–876 | Cite as

Estimates for Some Functionals of Bounded Nonvanishing Functions

  • S. V. Romanova
Article
  • 41 Downloads

Abstract

We consider the class of bounded nonvanishing analytic functions in the unit disk and study the properties of extremal functions for some functionals of a certain form on this function class.

bounded function Krzyz conjecture 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Krzyz J., "Coefficient problem for bounded nonvanishing functions," Ann. Polon. Math., 20, 314 (1968).Google Scholar
  2. 2.
    Szapiel W., "A new approach to the Krzyz conjecture," Ann. Univ. Mariae. Curie-Sklodowska Sect. A, 48, 169–192 (1994).Google Scholar
  3. 3.
    Hummel J. A., Scheinberg S., and Zalcman L., "A coefficient problem for bounded nonvanishing functions," J. Anal. Math., 34, 169–190 (1977).Google Scholar
  4. 4.
    Aleksandrov I. A., Parametric Extensions in the Theory of Univalent Functions [in Russian], Nauka, Moscow (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • S. V. Romanova
    • 1
  1. 1.Saratov State UniversityRussia

Personalised recommendations